# SDR 08FDEA01939

- Difficulty date: May 21, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 652454863
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK FLOOR DITCHING PAN ASSY IS CRACKED WITH INTERIM COMPOSITE REPAIR BS 1176-1183, RBL 37-47 WL 208 (MKD).  FABRICATED NEW DITCHING PAN, HEAT TREATED, ALODINED AND PRIMED, INSTALLED IAW SRM 51-10-2, PG 1, 51-30-2, PG 1, 51-30-5 PG 1.  BOEING DWD:  65-29548.  HEAT TREATED, TRACKING NR:  2008-05-068.  THIS IS CLASSIFIED AS A MINOR REPAIR.  REF:  GMM 6-2-100 PG 2 AND 3.
